# SDR SWAA2021060815044

- Difficulty date: September 8, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 796
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED ON BS 796 AT LEVEL STR 25R AND RBL 19 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED FLOOR STRUCTURE PLATE LOCATED ON BS 796 AT LEVEL STR 25R AND RBL 19 AT AFT CRAGO COMPARTMENT WL 155.5 IAW B737-700 SRM 51-10-02 AND SRM
